# SDR SWIA972209

- Difficulty date: December 23, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 27,648 hours, 32,323 cycles
- Engine: Pwa PW118
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

''TAKEOFF TRIM'' WARNING SOUNDS ON POWER LEVER ADVANCEMENT WITH TRIM INDEX WELL WITHIN GREEN ARC. INSPECTED OUT OF TRIM PROX SENSORS.  BOTH FOUND GOOD.  PERFORMED SEVERAL FUNCTIONAL CHECKS OF TRIM WARNING SYSTEM.  ALL FOUND GOOD.  UNABLE TO DUPLICATE DISCREPANCY.
